Karen Murrell buy 2 get 1 free
Trilogy christmas boxes

"Great pharmacy where one can get wholesome and organic products and free friendly well researched sound advice. I highly recommend Netpharmacy which caters for all your needs."

Pamela G

Lemsip Cold and Flu Original Lemon 10 Sachets

product classification:
General Sale

Style number: 226688

Brand:
Lemsip
Gender:
Adult
Health Conditions:
Cough and Cold
Health Conditions:
Fever
Lemsip Cold and Flu Original Lemon 10 Sachets

    NZD$17.90

    gst NZD$2.33

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    For:

    • Fever
    • Headache
    • Body Aches
    • Sore Throat

    Directions

    • Adults and Children over 12 years, 1-2 sachets.
    • Not recommended for children 12 years and under.
    • Dosage may be repeated every 4-6 hours when necessary up to a maximum of 4 doses in 24 hours.

    Ingredients

    • Each sachet of powder contains Paracetamol Ph. Eur 500mg

    Warnings

    • Do not take any other medicine containing paracetamol.
    • Do not exceed the stated dose.

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.